Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Will hydroxyzine taken with hydrocodone cause ringing in the ears?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
will hydroxyzine taken with hydrocodone cause ringing in the ears?
Posted Sun, 15 Sep 2013 in Ear, Nose and Throat Problems
Answered by Dr. Arif N Khan 3 hours later
Brief Answer:
Hydroxyzine & hydrocodone doen't cause ringing ear

Detailed Answer:
Thank you for choosing XXXXXXX Hydroxyzine is an antihistaminic, it does not cause ringing in the ear, most common side effect is drowsiness is usually transitory and may disappear in a few days of continued therapy or upon reduction of the dose.
Hydorcodone is narcotic pain reliever, it also does not cause ringing in ear.
I feel you should be examined by an otorhinologist, and rule out other causes of ringing of ear. Most common cause is usually Impacted wax, which needs to be removed.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor